# SDR DL757001939

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 49,298 hours, 26,529 cycles
- Engine: Pwa PW2037
- Engine time: 40,963 hours, 21,168 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 40,963 hours, 21,168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED TOTAL LOSS OF LEFT ENGINE OIL PRESS AND BUMPING NOISE.  ENGINE SHUTDOWN.  REPLACED ENGINE.
